# SDR SWI2025F01234

- Difficulty date: May 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND UPPER SHOOT BOLT FITTING AT FS310.0 GOUGED  (C-CHECK RO 09/07/2025)PASSENGER DOOR SURROUND UPPER SHOOT BOLT FITTING AT FS310.00 REPAIRED AS PER  REO 670-53-21-2640 REV --, 2025-06-16, SEE CONTINUATION CARD FOR FURTHER DETAILS. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
